# SDR SWI2023F00360

- Difficulty date: July 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* COCKPIT FLOOR BOARD SUPPORT ANGLE CONNECTED TO FS 280.00 BEAM IS CORRODED.     (C-CHECK RO 9/13/2023)    REMOVED REPLACED FLOOR SUPPORT ANGLE PN CC670-34095-1SB PER CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01, DWG CC670-33052 REV -G, COMPLIED WITH TC 51-900-1002-SKY.
